# SDR HNAA2013072200416

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,185 hours, 78,878 cycles
- System (JASC): 2760 · Drag Control System
- Part: Linkage
- Condition: Malfunctioned
- Location: Sync Transmitter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSCS SHOWS RT INBD SPOILER DEPLOYED.  FOUND RT INBD SPOILER SYNCRO TRANSMITTER LINKAGE OVER CENTERED.  REPOSITION AND CHECKED SECURITY.  GROUND RAN AND OPS CHECKED GOOD.
